# SDR AALA20150607007

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 17,336 hours, 6,689 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE CREW HAD A FLAP ASYMMETRY.  ACCOMPLISHED A PSEU FAULT HISTORY REVIEW IAW AMM 27-51-00-810-801 & A TE PRIMARY OPERATION CHECK IAW AMM 27-51-00-810-836.  SYS CHECKED NORMAL.
